Ahmed, M., Al-Hayani, W. (2022). The Homotopy Perturbation Method to Solve Initial Value Problems of First Order with Discontinuities. , 16(2), 61-70. doi: 10.33899/csmj.2022.176592
Mohammed J. Ahmed; Waleed Al-Hayani. "The Homotopy Perturbation Method to Solve Initial Value Problems of First Order with Discontinuities". , 16, 2, 2022, 61-70. doi: 10.33899/csmj.2022.176592
Ahmed, M., Al-Hayani, W. (2022). 'The Homotopy Perturbation Method to Solve Initial Value Problems of First Order with Discontinuities', , 16(2), pp. 61-70. doi: 10.33899/csmj.2022.176592
Ahmed, M., Al-Hayani, W. The Homotopy Perturbation Method to Solve Initial Value Problems of First Order with Discontinuities. , 2022; 16(2): 61-70. doi: 10.33899/csmj.2022.176592